# SDR USAA2011080500003

- Difficulty date: August 2, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 9,119 hours, 1,171 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38004546WGEN
- Part serial: P1192
- Condition: Odor
- Part time: 3,053 hours, 397 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 796, DESCENDING THROUGH 18,000 FT A VERY FOUL ODOR WAS DETECTED IN COCKPIT & CABIN (APPEARS TO BE COMING FROM THE AIR CONDITIONING SYSTEM).  MAINTENANCE REPLACED THE APU ASSEMBLY.
